Advertisement

Doklady Physics

, Volume 53, Issue 4, pp 237–240 | Cite as

Expansions in terms of the Fadle-Papkovich functions in the problem for a strip with a cut

  • G. G. Sebryakov
  • M. D. Kovalenko
  • N. N. Tsybin
  • T. D. Shulyakovskaya
Mechanics

PACS numbers

62.20.Dc 62.20.Mk 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. D. Kovalenko and S. V. Shibirin, Dokl. Phys. 42, 570 (1997) [Dokl. Akad. Nauk 356, 763 (1997)].zbMATHADSGoogle Scholar
  2. 2.
    M. D. Kovalenko, Fundam. Prikl. Mat. 7, 761 (2001).zbMATHMathSciNetGoogle Scholar
  3. 3.
    M. D. Kovalenko and N. V. Kleĭn, Mekh. Kompozits. Mater. Konstrukts. 11, 393 (2005).Google Scholar
  4. 4.
    M. D. Kovalenko and S. V. Shibirin, Mekh. Tverd. Tela, No. 1, 56 (1997).Google Scholar
  5. 5.
    G. G. Sebryakov, M. D. Kovalenko, and N. N. Tsybin, Dokl. Phys. 48, 42 (2003) [Dokl. Akad. Nauk 388, 193 (2003)].CrossRefADSMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2008

Authors and Affiliations

  • G. G. Sebryakov
    • 1
  • M. D. Kovalenko
    • 2
  • N. N. Tsybin
    • 1
  • T. D. Shulyakovskaya
    • 2
  1. 1.State Scientific Research Institute for Aviation SystemsMoscowRussia
  2. 2.Schmidt Joint Institute of Physics of the EarthRussian Academy of SciencesMoscowRussia

Personalised recommendations